加载中…
A concept of boundedness of L-index in joint variables (see in Bordulyak M.T. The space of entire in functions of bounded L-index, Mat. Stud., 4 (1995), 53–58. (in Ukrainian)) is generalised for analytic in a bidisc function. We proved criteria of boundedness of -index in joint variables which describe local behaviour of partial derivative and give an estimate of maximum modulus on a skeleton of polydisc. Some improvements of known sufficient conditions of boundednees of -index in joint variables are obtained.

生成讲解博客的中文版本

生成AI智能校验的中文版本